Alert archive / Florida / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Miami, FL

December 17, 2009Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Dec 17, 2009, 9:19 PM EST for Broward County, Miami-Dade County, Florida. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 17, 2009, 9:19 PM EST (02:19 UTC)
Expired
Dec 17, 2009, 11:15 PM EST
In force
116 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 11:00 PM ESTFLASH FLOODHallandale Beach, FLBROWARD EMERGENCY MANAGEMENT REPORT RELAYED BY LOCAL MEDIA. 20 PEOPLE WERE EVACUATED TO SAFE SHELTER DUE TO FLASH FLOODING IN HALLANDALE BEACH FROM RAIN OVERNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2009-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2009-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
653 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KMFL 180219
FFWMFL
FLC011-086-180415-
/O.NEW.KMFL.FF.W.0007.091218T0219Z-091218T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
919 PM EST THU DEC 17 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...
  THIS INCLUDES THE CITIES OF...HOLLYWOOD...HALLANDALE...
  EXTREME NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...  
  THIS INCLUDES THE CITIES OF...NORTH MIAMI BEACH...MIAMI SHORES...

* UNTIL 1115 PM EST

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANIA 
  BEACH... AVENTURA... HALLANDALE...SUNNY ISLE... BAL HARBOR... NORTH 
  MIAMI BEACH... MIAMI SHORES... AND LITTLE HAITI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SOME LOCATIONS IN THE AREA HAVE ALREADY RECEIVED 5 TO 10 INCHES AND 
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

&&

LAT...LON 2582 8011 2582 8014 2584 8014 2586 8015
      2587 8013 2590 8014 2588 8016 2581 8018
      2581 8021 2598 8022 2607 8015 2607 8011

$$

TINGLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 17, 2:59 PM EST, 6 hours 20 minutes earlier.

Area forecast discussion, Dec 17, 2:59 PM EST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
259 PM EST THU DEC 17 2009

.DISCUSSION...STRONG SOUTHERN STREAM SHORT WAVE CURRENTLY
EMERGING INTO THE WESTERN GOFMEX INDUCING SURFACE LOW IN THE
SOUTHWEST GOFMEX AND THIS SYSTEM WILL RAPIDLY SHIFT NORTHEAST. THE
CURRENT STATIONARY FRONTAL BOUNDARY WILL BEGIN TO SHIFT NORTH AS A
WARM FRONT TONIGHT AND FRIDAY IN RESPONSE TO THE NORTHEAST MOVING
SYSTEM. THIS WILL PLACE SOUTH FLORIDA IN THE WARM SECTOR OVERNIGHT
AND EARLY FRIDAY WITH DESTABILIZATION OCCURRING THROUGH THIS TIME
FRAME. THIS WILL SET THE STAGE FOR INCREASING CHANCES FOR RAIN AND
THUNDERSTORMS THROUGH MID DAY FRIDAY WITH THE POSSIBILITY OF A FEW
STRONG OR POSSIBLY EVEN SEVERE STORMS. THERE WILL ALSO BE
INCREASING VERTICAL SHEAR TONIGHT INTO EARLY FRIDAY SO IT IS NOT
IMPOSSIBLE TO GET SOME ROTATING CELLS DEVELOPING IN THE WARM
SECTOR ESPECIALLY IN THE SOUTHEAST GOFMEX PRIOR TO 12Z FRIDAY. ON
FRIDAY, THE SURFACE LOW/FRONTAL SYSTEM WILL RAPIDLY SHIFT EAST AS
SEVERAL SHORT WAVES CARVE OUT THE DEEPENING LARGE SCALE TROUGH.
THE 12Z GFS RUN NOW SHOWS THE COLD FRONT CLEARING THE SE FL COAST
BY 00Z SATURDAY WITH THE NAM A LITTLE SLOWER BUT MOST OF THE
WEATHER SHOULD CLEAR THE PENINSULA BY LATE AFTERNOON. THIS WILL
USHER IN MUCH COOLER AND DRIER CONDITIONS SATURDAY AND SATURDAY
NIGHT.

IN THE EXTENDED PERIOD, LARGE SCALE PATTERN WILL CONTINUE TO EVOLVE
INTO A MAJOR TROUGH ACROSS THE EASTERN STATES BY LATE IN THE WEEKEND
INTO EARLY NEXT WEEK. THE ENSEMBLE MEAN CONTINUES TO HAVE
DISCREPANCIES IN THE AMOUNT OF COOLING THAT WILL ACTUALLY TAKE PLACE
BUT ARE COMING MORE IN LINE WITH ONLY AROUND A 5 TO 10 DEGREE SPREAD
IN MINIMUM TEMPERATURES FOR MONDAY AND TUESDAY MORNINGS. AT ANY
RATE, THE SURFACE RIDGE WILL CONTINUE ACROSS THE SOUTHERN PLAINS ON
MONDAY GIVING OUR REGION NORTHERLY FLOW WITH THE RIDGE SHIFTING EAST
AND CENTERED OVER THE FL PENINSULA BY EARLY TUESDAY WITH A GOOD
RADIATIONAL COOLING NIGHT MONDAY NIGHT INTO TUESDAY MORNING. AT THIS
TIME, IT APPEARS THE COLDEST TEMPERATURES OF THE SEASON WILL BE FELT
WITH MINIMUMS BOTH MONDAY AND TUESDAY MORNINGS RANGING FROM THE
UPPER 30S NORTHWEST INTERIOR NEAR LAKE OKEECHOBEE TO THE UPPER 40S
AND LOWER 50S ALONG THE SOUTHEAST COASTAL REGION. TEMPERATURES WILL
GRADUALLY MODIFY INTO THE MIDDLE OF CHRISTMAS WEEK AS THE SURFACE
RIDGE SHIFTS EAST INTO THE ATLANTIC AND LOW LEVEL FLOW RETURNS FROM
OFF THE ATLANTIC. ANOTHER STRONG SHORT WAVE WILL BEGIN TO DIG INTO
THE PLAINS STATES BY WEDNESDAY AND THURSDAY WITH MODELS SHOWING
DIFFERING EVOLUTION OF THIS NEXT TROUGH. EARLIER RUNS OF THE GFS
SHOWED A MORE POWERFUL SYSTEM DIGGING INTO THE SOUTH CENTRAL GULF
STATES BY THURSDAY AND NOW THE 12Z RUN IS SHOWING A MUCH LESS
AMPLIFIED SOLUTION. SO FOR NOW WILL ONLY GO WITH A SLIGHT CHANCE OF
SHOWERS ALL ZONES FOR CHRISTMAS EVE.

&&

.AVIATION...GENERALLY EXPECT PREVAILING VFR CONDITIONS AT ALL
TERMINALS THROUGH THE PERIOD...ALTHOUGH INTERMITTENT PERIODS OF MVFR
CIGS/VSBY WILL BE POSSIBLE IN SCT/NMRS SHRA. WILL MAKE NO MAJOR
CHANGES TO THE PREVIOUS FORECAST THIS AFTERNOON...AS MODEL GUIDANCE
HAS NOT CHANGED SIGNIFICANTLY. WILL CARRY VCSH THROUGH THE
PERIOD...AND INTRODUCE VCTS AT APF AFTER 09Z...AND AT REMAINDER OF
TERMINALS AFTER 13Z. WINDS WILL GRADUALLY VEER FROM E-ESE-SE
OVERNIGHT...BEFORE INCREASING FROM THE SSW AFTER DUSK ON FRIDAY.

&&

.MARINE...STRONG EAST WIND FLOW ACROSS THE NORTHERN ATLANTIC
WATERS DUE TO WIND SURGE ALONG FRONTAL BOUNDARY WILL CAUSE ROUGH
MARINE CONDITIONS THERE BEFORE WIND VEERS TO THE SE AND SEAS
SUBSIDE SLIGHTLY. WIND AND SEAS WILL INCREASE ONCE AGAIN BEHIND
THE COLD FRONT THAT WILL MOVE ACROSS SOUTH FLORIDA WATERS FRIDAY
NIGHT AND SATURDAY THROUGH THE WEEKEND.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS IN THE SHORT TERM WITH
MUCH DRIER AIR ANTICIPATED EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  79  60  73 / 70 80 40 10
FORT LAUDERDALE  74  80  60  74 / 70 80 50 10
MIAMI            73  81  65  75 / 70 80 50 10
NAPLES           68  76  64  70 / 70 80 20 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 PM THIS EVENING
     TO 7 AM EST FRIDAY FOR AMZ651-AMZ671.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST FRIDAY
     FOR AMZ650-AMZ670.

GM...NONE.
&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Dec 17, 3:48 AM EST, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
348 AM EST THU DEC 17 2009

FLZ063-066>075-168-172>174-180000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
348 AM EST THU DEC 17 2009

...STRONG THUNDERSTORMS POSSIBLE STARTING LATE TONIGHT...
...WITH ONE OR TWO SEVERE STORMS POSSIBLE...
...LOCALLY HEAVY RAINFALL POSSIBLE MAINLY ON FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: A WEAK FRONTAL BOUNDARY ACROSS SOUTHERN FLORIDA IS
FORECAST TO START LIFTING BACK UP NORTH AS A WARM FRONT LATE TODAY
OR TONIGHT AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE GULF OF
MEXICO. AS THE LOW PRESSURE SYSTEM DEVELOPS TODAY AND MOVE ACROSS
THE NORTHERN GULF OF MEXICO TONIGHT MOISTURE WILL INCREASE ALONG
WITH THE CHANCES OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. AS
THIS CHAIN OF EVENTS PROGRESS THERE WILL BE AN INCREASING CONCERN
FOR A FEW STRONG STORMS AFFECTING PORTIONS OF SOUTHERN FLORIDA
STARTING MAINLY AFTER MIDNIGHT TONIGHT.

WIND: THERE IS A CONCERN FOR A FEW STORMS WITH WIND GUSTS OF 40
MPH OR GREATER MAINLY AFTER MIDNIGHT TONIGHT ACROSS THE ATLANTIC
WATERS AND MAINLAND SOUTH FLORIDA MAINLY SOUTH OF ALLIGATOR ALLEY.
THIS THREAT WILL BE GREATEST ACROSS THE SOUTHWEST FLORIDA COASTAL
WATERS AS CLUSTERS OF THUNDERSTORMS ASSOCIATED WITH THE LOW
PRESSURE SYSTEM ACROSS THE GULF OF MEXICO MAY APPROACH SOUTHEAST
PORTIONS OF THE GULF BY THEN.

TORNADOES: THERE IS ALSO A CONCERN FOR A REMOTE CHANCE OF MAINLY
WATERSPOUTS/TORNADOES TODAY ACROSS THE ATLANTIC WATERS AND
ADJACENT COASTAL SECTIONS OF SOUTHEAST FLORIDA AS A WEAK BOUNDARY
REMAINS IN PLACE ACROSS THE AREA IN THE LOW LEVEL EASTERLY FLOW.
THEN AS WE MOVE INTO TONIGHT, THE POSSIBILITY OF TORNADOES WILL
SPREAD ALSO ACROSS THE SOUTHWEST FLORIDA COASTAL WATERS AND
ADJACENT COASTAL SECTIONS OF COLLIER AND MAINLAND MONROE COUNTIES
AS WELL AS MAINLAND SECTIONS OF SOUTHERN FLORIDA ALONG AND SOUTH
OF ALLIGATOR ALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS NORTHERN
FLORIDA AND SOUTHERN GEORGIA ON FRIDAY WITH A TRAILING COLD FRONT
MOVING ACROSS SOUTHWEST FLORIDA AROUND MIDNIGHT FRIDAY NIGHT AND
ACROSS SOUTHEASTERN FLORIDA DURING THE EARLY MORNING HOURS ON
SATURDAY. AHEAD OF THE FRONT THERE IS A CONCERN AT THE PRESENT
TIME FOR SOME STRONG THUNDERSTORMS WITH ONE OR TWO POSSIBLY
SEVERE. THE MAIN CONCERN WILL BE STRONG WIND GUSTS OF 40 MPH OR
GREATER...LOCALLY HEAVY RAINFALL...AND A POSSIBILITY OF
TORNADOES. THE THUNDERSTORMS ARE EXPECTED TO END WITH THE PASSAGE
OF THE COLD FRONT LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY SOMETIME FRIDAY MORNING DEPENDING
IF THE CONCERN FOR SEVERE WEATHER BEGINS TO MATERIALIZE. FOR MORE
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE
AT WWW.WEATHER.GOV/MIAMI.

PS/CC

In the hours before

Special weather statement, Dec 17, 4:53 PM EST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EST THU DEC 17 2009

FLZ168-172-172230-
COASTAL PALM BEACH COUNTY FL-COASTAL BROWARD COUNTY FL-
453 PM EST THU DEC 17 2009

...STRONG THUNDERSTORM MOVING ACROSS BOCA RATON...

AT 451 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HILLSBORO BEACH...MOVING WEST AT 10 MPH.

THIS STORM WILL AFFECT...

BOCA RATON...
HILLSBORO BEACH...
DEERFIELD BEACH...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2638 8007 2635 8007 2634 8007 2629 8007
      2628 8007 2626 8010 2635 8011 2639 8007
      2639 8006
TIME...MOT...LOC 2153Z 070DEG 7KT 2632 8007

TINGLER
Special weather statement, Dec 17, 6:25 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
625 PM EST THU DEC 17 2009

FLZ173-172345-
COASTAL MIAMI-DADE COUNTY FL-
625 PM EST THU DEC 17 2009

...STRONG THUNDERSTORM POSSIBLY WITH A WATERSPOUT MOVING ACROSS
SOLDIER KEY...

AT 621 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF HOMESTEAD BAYFRONT
PARK...VERY NEAR SOLDIER KEY MOVING WEST AT 5 MPH.

THIS STORM WILL AFFECT...

  SOLDIER KEY...
  SANDS KEY...
  NORTHERN SECTIONS OF ELLIOT KEY...

AND SURROUNDING AREAS.

ALSO...THIS STORM IS CAPABLE OF CONTAINING A WATERSPOUT... BOATERS
AND CAMPERS SHOULD USE EXTREME CAUTION.

LAT...LON 2549 8017 2547 8019 2547 8020 2548 8020
      2549 8019 2551 8020 2553 8018 2553 8017
TIME...MOT...LOC 2322Z 085DEG 5KT 2551 8017

TINGLER
Special weather statement, Dec 17, 6:39 PM EST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
639 PM EST THU DEC 17 2009

FLZ172-180000-
COASTAL BROWARD COUNTY FL-
639 PM EST THU DEC 17 2009

...STRONG THUNDERSTORM MOVING ACROSS FORT LAUDERDALE AND HOLLYWOOD...

AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT EVERGLADES...MOVING WEST AT 10 MPH.

THIS STORM WILL AFFECT...

PORT EVERGLADES...
FORT LAUDERDALE...
HOLLYWOOD...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. THE
HIGHEST GUSTS WILL LIKELY OCCUR ALONG THE BEACHES AND BARRIER
ISLANDS.

LAT...LON 2601 8011 2600 8011 2599 8014 2613 8014
      2613 8010 2610 8011 2606 8010
TIME...MOT...LOC 2337Z 089DEG 7KT 2607 8009

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 7:13 PM ESTFlash Flood WarningMFLBroward2 hr
Dec 17, 7:32 PM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach3 hr
Dec 17, 7:40 PM ESTFlash Flood WarningMFLBroward, Miami-Dade110 min
Dec 17, 8:25 PM ESTSpecial Marine WarningMFL35 min
Dec 17, 9:05 PM ESTSpecial Marine WarningMFL55 min
Dec 17, 10:16 PM ESTSpecial Marine WarningMFL59 min
Dec 17, 10:26 PM ESTFlash Flood WarningMFLBroward, Palm Beach3 hr
Dec 17, 10:35 PM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Dec 17, 11:16 PM ESTAreal Flood WarningMFLBroward, Miami-Dade6 hr
Dec 18, 1:47 AM ESTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Dec 18, 5:13 AM ESTAreal Flood WarningMFLBroward, Palm Beach3 hr
Dec 18, 7:16 AM ESTSpecial Marine WarningMFL59 min
Dec 18, 7:17 AM ESTSpecial Marine WarningMFL58 min
Dec 18, 8:01 AM ESTAreal Flood WarningMFLBroward, Palm Beach3 hr
Dec 18, 8:29 AM ESTSpecial Marine WarningMFL61 min
Dec 18, 8:40 AM ESTSpecial Marine WarningMFL23 min
Dec 18, 8:47 AM ESTSpecial Weather StatementMFLCollier28 min
Dec 18, 8:51 AM ESTTornado WarningMFLCollier44 min
Dec 18, 9:06 AM ESTSpecial Weather StatementMFLHendry24 min
Dec 18, 9:11 AM ESTSpecial Marine WarningMFL64 min
Dec 18, 9:14 AM ESTSpecial Marine WarningMFL46 min
Dec 18, 9:15 AM ESTSpecial Weather StatementMFLBroward30 min
Dec 18, 9:18 AM ESTSpecial Weather StatementMFLMiami-Dade27 min
Dec 18, 9:28 AM ESTSpecial Weather StatementMFLCollier47 min
Dec 18, 9:31 AM ESTSpecial Weather StatementMFLHendry29 min
Dec 18, 9:32 AM ESTGale WarningMFL12 hr
Dec 18, 9:38 AM ESTTornado WarningMFLMiami-Dade67 min
Dec 18, 9:55 AM ESTSpecial Marine WarningMFL65 min
Dec 18, 10:24 AM ESTSpecial Marine WarningMFL51 min
Dec 18, 10:26 AM ESTSpecial Weather StatementMFLCollier, Monroe64 min
Dec 18, 10:27 AM ESTTornado WarningMFLMiami-Dade63 min
Dec 18, 10:48 AM ESTSpecial Marine WarningMFL57 min
Dec 18, 11:04 AM ESTAreal Flood WarningMFLBroward, Miami-Dade, Palm Beach4 hr
Dec 18, 11:20 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach55 min
Dec 18, 11:24 AM ESTSpecial Marine WarningMFL51 min
Dec 18, 11:48 AM ESTSpecial Weather StatementMFLBroward42 min
Dec 18, 11:52 AM ESTSpecial Weather StatementMFLBroward38 min
Dec 18, 12:19 PM ESTSpecial Marine WarningMFL56 min
Dec 18, 12:38 PM ESTSpecial Weather StatementMFLMiami-Dade22 min
Dec 18, 1:00 PM ESTTornado WarningMFLMiami-Dade30 min
Dec 18, 1:01 PM ESTSpecial Weather StatementMFLMiami-Dade44 min
Dec 18, 1:19 PM ESTSpecial Marine WarningMFL116 min
Dec 18, 3:06 PM ESTAreal Flood WarningMFLBroward, Miami-Dade4 hr
Dec 18, 3:14 PM ESTSpecial Marine WarningMFL25 min
Dec 18, 3:50 PM ESTSpecial Weather StatementMFLMiami-Dade40 min
Dec 18, 4:34 PM ESTSpecial Marine WarningMFL86 min

Nearby

Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.